Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 917951, 11 pages
Research Article

Semiconservative Systems of Integral Equations with Two Kernels

Institute of Mathematics of National Academy of Sciences of Armenia, 24b Marshal Baghramian Avenue, 0019 Yerevan, Armenia

Received 3 February 2011; Revised 23 April 2011; Accepted 30 May 2011

Academic Editor: Giuseppe Marino

Copyright © 2011 N. B. Yengibaryan and A. G. Barseghyan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. C. Gohberg and I. A. Feldman, Convolution Equations and Projection Methods for Their Solution, vol. 41 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1974. View at Zentralblatt MATH
  2. S. Prössdorf, Einige Klassen Singulärer Gleichungen, Akademie-Verlag, Berlin, Germany, 1974. View at Zentralblatt MATH
  3. L. G. Arabadzhyan, β€œOn a conservative integral equation with two kernels,” Mathematical Notes, vol. 62, no. 3, pp. 271–277, 1997. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. A. G. Barsegyan, β€œTransfer equation in adjacent half-spaces,” Contemporary Mathematical Analysis, vol. 41, no. 6, pp. 8–19, 2006. View at Google Scholar
  5. W. Feller, An Introduction of Probability Theory and Its Applications, vol. 2, John Wiley & Sons, New York, NY, USA, 2nd edition, 1971.
  6. C. Cercignani, Theory and Application of the Boltzmann Equation, Elsevier, New York, NY, USA, 1975.
  7. B. Davison, Neutron Transport Theory, Oxford Clarendon Press, Oxford, UK, 1957.
  8. P. Lancaster, Theory of Matrices, Academic Press, London, UK, 1969.
  9. N. B. Engibaryan, β€œConservative systems of integral convolution equations on the half-line and the whole line,” Sbornik: Mathematics, vol. 193, no. 6, pp. 847–867, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. N. B. Engibaryan, β€œOn the fixed points of monotonic operators in the critical case,” Izvestiya RAN, Series Mathematics, vol. 70, no. 5, pp. 931–947, 2006. View at Publisher Β· View at Google Scholar